# SDR DL738041067

- Difficulty date: November 29, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 8,479 hours, 3,813 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: B73738N
- Part serial: DL4402
- Condition: Separated
- Location: Rt Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL TIRE PROBLEM ON TAKEOFF.  REPLACED BOTH NOSE WHEELS.
